# SDR AWXA200601855

- Difficulty date: October 19, 2006
- Submitted: November 2, 2006
- Operation: Air carrier
- Aircraft: N311AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24712
- Aircraft time: 50,662 hours, 34,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 65479576
- Condition: Corroded
- Location: Bs 804-840
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR-C-16 CHECK - NR 5935591,  CORROSION ON AFT CARGO COMPARTMENT DOOR CUTOUT VERTICAL SILL WEB, BS 804 - BS 840, S26R.  REPLACED AFT CARGO COMPARTMENT DOOR CUTOUT VERTICAL SILL WEB, BS 804 - BS 840, S26R IAW SRM 51-40-02.
